# SDR 05FDEA00433

- Difficulty date: March 8, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS DENTED ON I/B FLANGE AT BS 500 BETWEEN STR'S 23 LT AND 25 LT.  REMOVED DAMAGE ON FRAME BS 500 BETWEEN STR 23L AND 25L. FABRICATED DOUBLER,   MATERIAL 7075-T6 0.63", LOT #181795 IAW SRM 51-40-3, ALODINED, PRIMED, INSTALLED PER   SRM 51-20-2, MM 51-20-151-7, SRM 51-30-2
